# SDR SWIA200616440

- Difficulty date: March 15, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 5,806 hours, 5,130 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION ON APP.  REPLACED RT NR 1: NR 2; NR 3; NR 4  ACTUATORS IAW CRJ MM 27-53-05.  OPERATIONAL CHECK GOOD, PN1 852D100-21; SN 1 OFF 5744   PN2 852D100-19; SN 2 OFF 5743 PN3 853D100-20; SN 3 OFF 3163, PN4 854D100-20; SN 4 OFF 2940.
